Soft penis size becomes smaller from poppers
Posted on Poppers Guide's Forum
Topic created by sidgsagdfuisdagulfi
on Tue, 7 Nov 2023 at 20:21
sidgsagdfuisdagulfi said on Tue, 7 Nov 2023 at 20:21...
Has anyone else noticed their soft penis size becomes smaller for days or weeks after using poppers? It takes 1-2 weeks of not using poppers for my soft penis size to get back to its normal state. Erections also lose their strength while using poppers and for several days after.
Is there a way to prevent this from happening, or are there ways to make the soft penis size go back to its normal state faster?
Nick said on Thu, 9 Nov 2023 at 07:25...
I think it is well known among the popper user community that over-use of nitrite inhalants during sexual intercourse will cause the erect penis to go soft or less hard.
Since all nitrite inhalants are vasodilators, over-use during sex will dilate the blood vessels of the penis, which will then cause the erection to decrease to some degree.
The solution is to take popper inhalations in moderation during sexual intercourse and try and pace the frequency of the inhalations, so you do not cause too much vasodilation in the penis. Obviously, this will take some experimentation to determine the frequency that will work for you.
Regarding the soft penis issue after sex, you could use a vacuum pump for 30 minutes a day to get sufficient blood flow into the penis, which will create a temporary erection.
Anonymous said on Thu, 9 Nov 2023 at 20:22...
Wear a cockring, it then should stay rock hard no matter how much poppers you use.
PJ said on Fri, 10 Nov 2023 at 19:24...
Did not know that, Nick. Interesting points.
@Anonymous: do you think that wearing a cock ring might increase the chance of a burst blood vessel, or other problems, if you combine cock rings with poppers?
Anonymous said on Tue, 21 Nov 2023 at 18:33...
As long as you don't wear it too tight you should be fine.
On the very rare occasion I've ended up with what looked like a small blood blister (not sure if this is a burst vessel), maybe on these occasions the ring was too tight, not really sure. But after a few days what looks like a blood blister goes away and everything looks fine.